# SDR AALA202402068505

- Difficulty date: January 27, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 66,353 hours, 27,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISH JOB CARD TEST EMERGENCY LIGHT 08T20033001 FOUND EMERGENCY AISLE LIGHT LOCATED ON THE CEILING BETWEEN STA 787 AND STA 907 INOPERATIVE FOUND PINS IN AISLE LIGHT INSTALLED IN THE WRONG POSITIONS. PUT WIRES IN CORRECT POSITION. PER SWPM 20-63-02.**(CLOSED).
